MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 14MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. LPS-FLEX FXD MLD CD/3-4 14MM; PROSTHESIS, KNEE
Catalog Number 00596403014
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2- china.H3- customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee arthroplasty on an unknown date, multiple attempts failed to match the tibial prosthesis after implanting the tibial articular surface.The reporter indicated the surgical technique was strictly followed and the osteotome pivot head reset was good.Intraoperatively, after the tibial articular surface was implanted, the team made multiple attempts to mate or align the tibial prosthesis, which were unsuccessful.No additional procedural details, device exchanges, or environmental factors were provided.No known impact or consequence to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, d2b, g1, g3, g6, h1, h2, h3, h6, and h11.Corrected: h4.Visual examination of the returned product identified damage to the dovetail feature (flared on both sides) and minor surface scratches on the articular surface.Medical records were not provided.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LPS-FLEX FXD MLD CD/3-4 14MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23768511
Report Number0001822565-2025-04427
Device Sequence Number9687297
Product Code JWH
UDI-Device Identifier00889024634800
UDI-Public(01)00889024634800(17)280425(10)65992012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00596403014
Device Lot Number65992012
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown